# SDR GLBA2002032

- Difficulty date: March 13, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 16,052 hours, 23,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1013810159
- Part serial: 0060
- Condition: Leaking
- Location: Left
- Part time: 8,432 hours, 10,268 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ENVIROMENTAL FAILURE AND LOSS OF PRESSURIZATION, REPLACED INSTRUMENT AIR VALVE
